# SDR IPXA2023072493719

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,195 hours, 16,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY LO MSG. DEFERRED PER MEL 33 50 4 DMP C/W . 5 EACH C/B PULLED AND COLLARED AND BATTERY POWER ELECTRICAL J1 CONNECTOR DISCONNECTED CAP & STOWED.R&R EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-01, OPS CHECK DUE 5124802 07/29/23. PERFORMED OPS CHECK OF EMERGENCY LIGHTING BATTERY SUPPLY IAW AMM 23-51-01-700-802. OPS CHECK GOOD AT THIS TIME. THIS CLEARS M810650. DMP REVERSED. PLACARD PULLED. IPC 33-51-10-01 ITEM 8.
